Siemons, Johannes (1993) Permutation groups on unordered sets II: On a theorem of Frucht. Discrete Mathematics, 118 (1-3). pp. 285-288. ISSN 1872-681X
Full text not available from this repository.Item Type: | Article |
---|---|
Faculty \ School: | Faculty of Science > School of Mathematics (former - to 2024) |
UEA Research Groups: | Faculty of Science > Research Groups > Algebra and Combinatorics |
Depositing User: | Vishal Gautam |
Date Deposited: | 18 Mar 2011 14:26 |
Last Modified: | 24 Sep 2024 10:34 |
URI: | https://ueaeprints.uea.ac.uk/id/eprint/20875 |
DOI: | 10.1016/0012-365X(93)90073-3 |
Actions (login required)
View Item |